# SDR AALA202204112218

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 51,753 hours, 35,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1093
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 5,076 hours, 2,849 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING EMERGENCY LIGHT TEST RECEIVED EMERGENCY RIGHT BATTERY FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT AT RIGHT OVER WING EXIT DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
